advertisement
Question
Posted by: shit | 2011/06/03

allergic reaction

Is pain in the eye and muscle pain a sign of an allergic reaction to ritalin. I have been on it 20 years. I cannot move my eyes

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I strongly suggest that you consult the doctor who prescribed the medication to you, in order to discuss all the side effects.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement